# SDR USAA2009090392358

- Difficulty date: July 26, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON ANGLE BETWEEN BS 294.5 TO BS 328, RBL 61.  REPLACED ANGLE BETWEEN BS 294.5 TO BS 328, RBL 61 IAW B737 SRM 51-10-02.
